# SDR CALA2025122912499

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 76,015 hours, 26,581 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Receiver
- Part number: 8221152004
- Part serial: 117445
- Condition: Faulted
- Location: Zone 100
- Part time: 722,553 hours, 708,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INVALID FMC MSG ON DEPARTURE. SELF CORRECTED AFTER 5 MIN REPLACED MMR1  REF AMM 34-31-42. FULLY CAT CAPABLE, LAND VERIFY PASSED. INSPECTED GPS ANTENNA AND OP TEST.  ALL CHECK GOOD.
